# SDR 96FDEA00932

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65162276
- Condition: Corrosion
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0265 AND 002, NR 6 K-FLAP I/B BONDING JUMPER BETWEEN BULLNOSE AND K-FLAP HAS CORROSION AT BOTH MOUNT POINTS.  *S/D*  REMOVED AND REPLACED NR 6 K-FLAP ON FEDEX NR0477.
